# SDR MZZA99195

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 1.125 INCH LONG CRACK WAS FOUND ON BS 1183 BULKHEAD WEB FORWARD SIDE REINFORCEMENT BEAM INBOARD FLANGE AT LBL 36 AND WL 250.  THE CORRODED SECTION WAS REPAIRED PER CMI EC/RA NR 5310-03930 USING KIT NR 65C34406-12 AND DWG NR 65C34406.  (M)
